PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1 | 99-111
Tytuł artykułu

The chromaticity of a family of 2-connected 3-chromatic graphs with five triangles and cyclomatic number six

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note, all chromatic equivalence classes for 2-connected 3-chromatic graphs with five triangles and cyclomatic number six are described. New families of chromatically unique graphs of order n are presented for each n ≥ 8. This is a generalization of a result stated in [5]. Moreover, a proof for the conjecture posed in [5] is given.
Wydawca
Rocznik
Tom
18
Numer
1
Strony
99-111
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-25
poprawiono
1997-09-16
Twórcy
  • Institute of Mathematics, M. Curie-Skłodowska University, Lublin, Poland
Bibliografia
  • [1] C.Y. Chao and E.G. Whitehead Jr., Chromatically unique graphs, Discrete Math. 27 (1979) 171-177, doi: 10.1016/0012-365X(79)90107-9.
  • [2] K.M. Koh and C.P. Teo, The search for chromatically unique graphs, Graphs and Combinatorics 6 (1990) 259-285, doi: 10.1007/BF01787578.
  • [3] K.M. Koh and C.P. Teo, The chromatic uniqueness of certain broken wheels, Discrete Math. 96 (1991) 65-69, doi: 10.1016/0012-365X(91)90471-D.
  • [4] F. Harary, Graph Theory (Reading, 1969).
  • [5] N-Z. Li and E.G. Whitehead Jr., The chromaticity of certain graphs with five triangles, Discrete Math. 122 (1993) 365-372, doi: 10.1016/0012-365X(93)90312-H.
  • [6] R.C. Read, An introduction to chromatic polynomials, J. Combin. Theory 4 (1968) 52-71, doi: 10.1016/S0021-9800(68)80087-0.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1067
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.